Towards a non-selfadjoint version of Kadison's theorem

Research output: Contribution to conferencePaper

10 Citations (Scopus)
Original languageEnglish
Pages87-94
Number of pages8
Publication statusPublished - Jun 2005
EventConf. in honour of L. Fejér's and F. Riesz's 125th birthday - Eger, Hungary
Duration: 01 Jun 200501 Jun 2005

Conference

ConferenceConf. in honour of L. Fejér's and F. Riesz's 125th birthday
CountryHungary
CityEger
Period01/06/200501/06/2005

Cite this

Mathieu, M. (2005). Towards a non-selfadjoint version of Kadison's theorem. 87-94. Paper presented at Conf. in honour of L. Fejér's and F. Riesz's 125th birthday, Eger, Hungary.